MathSciNet Relay Station
MathSciNet bibliographic data
MR1441616 (98c:35029) 35H05 (35K25)
Gramchev, Todor; Popivanov, Petar; Yoshino, Massafumi Critical Gevrey index for hypoellipticity of parabolic operators and Newton polygons. Ann. Mat. Pura Appl. (4) 170 (1996), 103–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement